# SDR HALA9700291

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 3 System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 1215 - LOST HYDRAULIC QTY ON NR 3 SYSTEM, DURING FLIGHT.  ALTERNATE GEAR EXTENTION PERFORMED.  FOUND 2/3 REVERSIBLE PUMP BYPASSING TO OVERFLOW.  REPLACED 2/3 REVERSIBLE PUMP.  INSPECTED NR 3 ENGINE FILTERS, OPS CHECK, LEAK CHECK OK.  (M)
